# SDR AALA20170909004

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 25,123 hours, 9,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED INTERCOSTAL BETWEEN FUSELAGE STATIONS 312 AND 328 AT LBL46.  REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1, DRAWINGS 141A5410 AND 141A5400.
